# SDR CA081204003

- Difficulty date: December 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 30,626 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2710 · Aileron Control System
- Part: Sensor
- Part number: 04820203
- Condition: Unserviceable
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FDR CORRELATION CHECK REVEALED LT AILERON ROLL SENSOR UNSERVICEABLE.  SENSOR INSPECTED.  OPERATING CABLE FRAYED AND BINDING. SENSOR REPLACED.
